# SDR REXA201100592

- Difficulty date: September 20, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 21,679 hours, 19,210 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT FLAP POSITION INDICATION ERRATIC.  REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER IAW CRJ AMM 27-5-01.  OP CHECK GOOD, OK FOR SERVICE.
